Journal of the Mathematical Society of Japan

Grassmann geometries on compact symmetric spaces of general type

Hiroo NAITOH

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 3 (1998), 557-592.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225113721

Digital Object Identifier
doi:10.2969/jmsj/05030557

Mathematical Reviews number (MathSciNet)
MR1625387

Zentralblatt MATH identifier
0911.53033

Subjects
Primary: 53Cxx: Global differential geometry [See also 51H25, 58-XX; for related bundle theory, see 55Rxx, 57Rxx]

Citation

NAITOH, Hiroo. Grassmann geometries on compact symmetric spaces of general type. J. Math. Soc. Japan 50 (1998), no. 3, 557--592. doi:10.2969/jmsj/05030557. https://projecteuclid.org/euclid.jmsj/1225113721


Export citation